Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 277-282
http://dx.doi.org/10.1155/S0161171294000402

One-point compactification on convergence spaces

Central Missouri State University, Warrensburg, Missouri, USA

Received 22 December 1992; Revised 11 February 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shing S. So, “One-point compactification on convergence spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 277-282, 1994. https://doi.org/10.1155/S0161171294000402.